# SDR FDEA201005291723

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC11133
- Condition: Bulged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OTBD AILERON LOWER SKIN FWD SIDE APPROX  XOA 1006 TO XOA 1025 FOUND BULGING.  REPAIR CARRIED OUT IAW EA8-5750-140483,  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100, REV 110.
